# SDR SCNA96104

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Fitting
- Part number: 65185112
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON STRINGER TIE FITTINGS AT THE AFT SIDE OF THE NR 3 CARGO DOOR FRAME CUTOUT, UNDER THE WEB.  FABRICATED AND INSTALLED WEB AND TIE FITTINGS IN ACCORDANCE WITH B727 SRM 51-30-2.  FABRICATED AND INSTALLED T-ANGLES IN ACCORDANCE WITH B727 SRM 51-40-2 AND 51-40-3.
